# SDR DALA2015112907249

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND COUNTERSINK AREAS OF FUEL ACCESS PANEL 1436C. CORROSION ON SETTLEMENT AND COUNTERSINK HOLES WERE REMOVED IAW SRM 51-22-2A, COUNTERSINK HOLES WERE MEASURED AND MAX DIAMETER ALLOWABLE IS .660" AND MAX DIAMETER MEASSURED IS .680" IN, 3 ADJACENT HOLES THEREFORE OUT OF LIMITS IAW SRM 51-22-2A AND FUEL ACCESS WAS REPLACED IAW SRM 51-22-2A AND WILL BE INSTALLED UNDER CARD 2800-0390, ACFT 0992, JOB 001-0454.
